Alert archive / Illinois / Tornado Warnings in 2023
Tornado Warning 60, NWS Quad Cities, IA
NWS Quad Cities, IA issued this tornado warning at Aug 6, 2023, 5:07 PM CDT for Hancock County, Illinois. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2023, 5:07 PM CDT (22:07 UTC)
- Expired
- Aug 6, 2023, 5:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Hancock County, IL
The radar
The Quad Cities radar (KDVN), 129 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 5:40 PM CDT | TORNADO | 4 E Colusa, IL | Video evidence of multiple brief touchdowns of suction vortices. Chaser video shows three distinct tornado locations along this path. No reports of damage of been received. Very sporadic touchdowns along this 8 mile path were reported. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 3:16 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
551
WFUS53 KDVN 062207
TORDVN
ILC067-062245-
/O.NEW.KDVN.TO.W.0060.230806T2207Z-230806T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
507 PM CDT Sun Aug 6 2023
The National Weather Service in the Quad Cities has issued a
* Tornado Warning for...
Northwestern Hancock County in west central Illinois...
* Until 545 PM CDT.
* At 503 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Nauvoo, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Niota around 510 PM CDT.
Adrian around 520 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Colusa, Pontoosuc and Dallas City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2203Z 250DEG 19KT 4054 9131
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs5 follow-up statements
773
WWUS53 KDVN 062214
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
514 PM CDT Sun Aug 6 2023
ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
514 PM CDT Sun Aug 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN HANCOCK COUNTY...
At 513 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Nauvoo, moving east at 10 mph. A second possible
tornado was located just north of Ferris as well.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Niota, Dallas City, Colusa, Adrian and Pontoosuc.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2213Z 254DEG 10KT 4053 9131
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs893
WWUS53 KDVN 062218
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
518 PM CDT Sun Aug 6 2023
ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
518 PM CDT Sun Aug 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHWESTERN HANCOCK COUNTY...
At 518 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Adrian, or near Nauvoo, moving east at 15 mph.
HAZARD...Tornado.
SOURCE...Weather spotters reported a funnel cloud.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Adrian, Pontoosuc and Colusa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9137 4054 9139 4057 9139 4060 9136
4064 9126 4064 9106 4062 9105 4050 9105
TIME...MOT...LOC 2218Z 267DEG 14KT 4053 9126
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs422
WWUS53 KDVN 062224
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
524 PM CDT Sun Aug 6 2023
ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
524 PM CDT Sun Aug 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HANCOCK COUNTY...
At 524 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Adrian, or 8 miles east of Nauvoo, moving east at 15
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Adrian around 535 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Colusa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9133 4053 9134 4056 9134 4058 9135
4060 9121 4061 9105 4050 9105
TIME...MOT...LOC 2224Z 267DEG 14KT 4053 9123
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs303
WWUS53 KDVN 062231
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
531 PM CDT Sun Aug 6 2023
ILC067-062245-
/O.CON.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
531 PM CDT Sun Aug 6 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR NORTH
CENTRAL HANCOCK COUNTY...
At 531 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Adrian, or 8 miles north of Carthage, moving east at
15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Adrian around 535 PM CDT.
Colusa around 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4051 9121 4054 9124 4057 9122 4059 9121
4060 9118 4061 9105 4050 9105
TIME...MOT...LOC 2231Z 267DEG 14KT 4053 9120
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Gibbs291
WWUS53 KDVN 062242
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CDT Sun Aug 6 2023
ILC067-062252-
/O.EXP.KDVN.TO.W.0060.000000T0000Z-230806T2245Z/
Hancock IL-
542 PM CDT Sun Aug 6 2023
...THE TORNADO WARNING FOR NORTH CENTRAL HANCOCK COUNTY WILL EXPIRE
AT 545 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CDT for west central
Illinois.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4051 9121 4054 9124 4057 9122 4059 9121
4060 9118 4061 9105 4050 9105
TIME...MOT...LOC 2242Z 250DEG 19KT 4055 9114
$$
GibbsWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:40 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 6, 2:40 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
240 PM CDT Sun Aug 6 2023
.SHORT TERM...(This evening through Monday)
Issued at 239 PM CDT Sun Aug 6 2023
The flood watch has been expanded both temporally and in areal
coverage.
Vigorous upper level disturbance and attendant surface low will move
east southeast across Iowa tonight and into Illinois. As the system
moves east late this afternoon the areal coverage of showers and
thunderstorms will continue to increase.
There is still a possibility of isolated severe storms occurring
late this afternoon and evening. The area most favored generally
looks to be along and south of a Sigourney, IA to Kewanee, IL line.
The primary risk still looks to be damaging winds with hail a
secondary risk. If storms can remain discrete before growing upscale
into a complex then a conditional risk for a few isolated tornadoes
cannot be ruled out.
After sunset the overall severe risk will dissipate while the risk
of heavy rain and flooding will increase.
The question is where will the pivot point of the storm complex be
located. Data thus far is suggesting it to be south of I-80 and a
bit north of an KOTM to KGBG line. With atmospheric moisture
approaching 2 inches, rainfall rates of 1-2 inches per hour could
occur for several hours and thus pose a flash flood risk.
Further south heavy rain will also be possible across areas that had
excessive rainfall yesterday. Any additional rainfall over this area
will quickly runoff into area waterways and low lying areas and
create flooding.
On Monday the storm system will slowly move into eastern Illinois
and Indiana. Rain will end from west to east during the morning with
mainly dry conditions expected during the afternoon.
.LONG TERM...(Monday night through Sunday)
Issued at 239 PM CDT Sun Aug 6 2023
Key Messages:
1. Near to slightly below normal temperatures are forecast through
the period.
2. Higher humidity and chances of precipitation return for the second
half of the week.
Discussion:
Quasi-zonal flow will prevail through the long term period. This
will result in a series of shortwave troughs and ridges quickly
moving across the area. Temperatures will be near to slightly below
normal through the period. However, moisture will be on the increase
Tuesday night into Wednesday with dewpoints in the upper 60s to
lower 70s continuing through the remainder of the week.
Tuesday will be pleasant as high pressure builds into the region at
the surface and aloft. High temperatures on Tuesday will be in the
lower 80s with dewpoints in the lower to mid 60s.
A weak shortwave will move across Kansas and Missouri Tuesday night
into Wednesday and passing to our south while a second shortwave
passing to our north pulls a cold front across the area during the
day on Wednesday. Moisture will be on the increase ahead of this
feature but temperatures will remain around 80 degrees. Scattered
showers and storms are possible but the better instability will
remain to our south. The NAM has better instability in far
southeastern Iowa on Wednesday afternoon than the other models.
Heavy rain will also be possible with widespread precipitable water
values of 1.75 to 1.90 inches
On Friday, a shortwave is forecast to dig into the Upper Great
Lakes. This shortwave will pass to our north with a stronger jet
streak than the Tuesday system. The current model forecast shows a
better instability feed into the area without a storm system passing
to our south. The better chances for precipitation may be Friday as
the right region of the jet swings across the area.
Behind this storm system, high pressure is forecast to build into
he area with quiet and pleasant weather for the weekend. The current
forecast has high temperatures both days around 80 degrees.
&&
.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1241 PM CDT Sun Aug 6 2023
Scattered SHRA and a few TSRA were producing areas of MVFR
conditions across eastern Iowa and northern Illinois. Outside of
the SHRA/TSRA, VFR conditions should be seen through 21z/06.
After 21z/06 one or more lines of TSRA will develop across eastern
Iowa that moves into northern Illinois. MVFR conditions are
expected to become more widespread with IFR likely. After 03z/07
widespread MVFR/IFR conditions will be seen with large areas of
rain with embedded TSRA. After 12z/07 conditions will slowly
improve to VFR.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flood Watch through Monday morning for Des Moines-Lee-Louisa-
Muscatine-Scott.
IL...Flood Watch through Monday morning for Bureau-Hancock-Henderson-
Henry IL-McDonough-Mercer-Putnam-Rock Island-Warren.
MO...Flood Watch through Monday morning for Clark-Scotland.
&&
SHORT TERM...08
LONG TERM...Cousins
AVIATION...08Hazardous weather outlook, Aug 6, 3:28 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 328 PM CDT Sun Aug 6 2023 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-072030- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 328 PM CDT Sun Aug 6 2023 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will be seen this afternoon and tonight. Severe storms are possible south of Interstate 80. The primary risk looks to be damaging winds, hail and localized flash flooding. Isolated tornadoes are also possible. A flood watch is in effect until 7 AM Monday for areas along and south of Interstate 80, and east of a line from Muscatine, Iowa to Memphis, Missouri. Parts of this area is more susceptible to flash flooding due to recent very heavy rainfall. Areas of heavy rain are expected tonight before diminishing early Monday morning. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Thunderstorm chances return on Wednesday. At this time, the severe risk is south of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotters reports this afternoon and evening will be greatly appreciated.
In the hours before
Local storm report, Aug 6, 3:51 PM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
351 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM Rain 3 W Mount Sterling 40.62N 92.00W
08/06/2023 M1.10 inch Van Buren IA Trained Spotter
1 hour rainfall total.
&&Local storm report, Aug 6, 4:00 PM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
400 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM Rain 3 ENE Charlie Heath Mem 40.59N 91.84W
08/06/2023 M1.00 inch Clark MO Trained Spotter
Rainfall in 15 minutes. Torrential rain
falling with visibility 1/4 mile.
&&
HaaseSpecial weather statement, Aug 6, 4:03 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
403 PM CDT Sun Aug 6 2023
IAZ098-099-ILZ034-MOZ010-062200-
Hancock IL-Van Buren IA-Lee IA-Clark MO-
403 PM CDT Sun Aug 6 2023
...Slow-moving thunderstorms will impact portions of central Hancock,
southeastern Van Buren, Lee and Clark Counties through 500 PM CDT...
At 401 PM CDT, Doppler radar was tracking slow-moving thunderstorms
along a line extending from near Croton to 9 miles south of Wayland.
Movement was east at 30 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Slowing or redirecting of traffic due to ponding or flowing
water. Closure of waterfront access due to flooding.
Locations impacted include...
Fort Madison, Keokuk, Carthage, Kahoka, Nauvoo, Hamilton, Warsaw,
West Point, Donnellson, Montrose, Wayland, Bowen, Bonaparte,
Alexandria, Ferris, Franklin, Niota, St. Francisville, Adrian and New
Boston.
Rainfall amounts of one inch in fifteen minuties have been reported
with these storms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring and may lead to localized flooding.
Do not drive your vehicle through flooded roadways.
If the heavy rain continues, a flash flood warning may be needed.
A Tornado Watch remains in effect until 1000 PM CDT for west central
Illinois...southeastern Iowa...and northeastern Missouri.
&&
LAT...LON 4020 9126 4021 9151 4025 9150 4025 9173
4070 9188 4074 9123 4020 9105
TIME...MOT...LOC 2101Z 263DEG 25KT 4063 9176 4026 9162
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
GibbsLocal storm report, Aug 6, 4:09 PM CDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
409 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Rain 3 ESE Keosauqua 40.72N 91.92W
08/06/2023 M1.70 inch Van Buren IA Trained Spotter
&&Local storm report, Aug 6, 4:12 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
412 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM Rain Cantril 40.65N 92.07W
08/06/2023 M2.40 inch Van Buren IA Trained Spotter
Rain has ended. No flooding observed.
&&
RP KinneyLocal storm report, Aug 6, 4:13 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
413 PM CDT Sun Aug 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Rain 3 ENE Charlie Heath Mem 40.59N 91.84W
08/06/2023 M1.50 inch Clark MO Trained Spotter
Updates previous rain report from 3 ENE
Charlie Heath Memorial. 30 minute total. 1
inch in first 15 minutes. Began at 343 pm.
Torrential rain falling with visibility 1/4
mile. Rain ended 404 pm.
&&
HaaseThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 2:42 AM CDT | Flood Watch | DVN | Bureau, Hancock, Henderson, Henry, McDonough, Mercer and 3 more | 21 hr |
| Aug 6, 4:03 PM CDT | Special Weather Statement | DVN | Hancock | 57 min |
Nearby
Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.